# SDR AWXA200400455

- Difficulty date: April 29, 2004
- Submitted: April 30, 2004
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 082
- Aircraft time: 46,264 hours, 20,855 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Faulty
- Location: Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF AT LAS EN ROUTE FOR SMF AT 60 KTS RECEIVED ECAM MESSAGE AFT CARGO DOOR OPEN REJECTED TAKEOFF AT 80 KTS AND RETURNED TO GATE.  MAINTENANCE DETERMINED WARNING WAS CAUSED BY MALFUNCTION IN THE INDICATION SYSTEM, DOOR WAS SECURED.  ISSUED MEL 52-70-1, COND 8, AFT CARGO DOOR INDICATION INOP. MAINTENANCE FOUND AFT CARGO DOOR LEVER ASSEMBLY AND BEARING WORN, REMOVED AND REPLACED ENTIRE AFT CARGO DOOR LOCKING MECHANISM IAW AMM 52-31-21, OPERATIONAL CHECK WAS GOOD.
